# SDR O9IA2019070900001

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N149WW
- Make and model: Cessna 525B
- Aircraft serial: 0175
- Aircraft time: 3,947 hours, 3,794 cycles
- Engine: Wilint FJ443A
- Engine time: 3,903 hours, 3,752 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fdu
- Part number: 119149
- Part serial: 78834
- Condition: Failed
- Location: Rt Engine
- Part time: 3,903 hours, 3,752 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

ON JULY 4TH, 2019 AT APPROXIMATELY 1545Z, THE RIGHT ENGINE FAILED AND SHUT DOWN WITH NO EXPLANATION DURING HIGH ALTITUDE DESCENT ON THE CHINS3 ARRIVAL INTO BFI. I WAS DESCENDING FROM FL430 TO FL240, AROUND SUNED INTERSECTION, IN VMC CONDITIONS, SMOOTH AIR, AND ABOUT 1600# FUEL REMAINING ON THE AIRCRAFT. THE POWER WAS SET CLOSE TO IDLE IN ORDER TO STAY WITHIN TEN KNOTS OF REDLINE WHILE MAINTAINING A 2300FPM DESCENT. WHILE PASSING APPROXIMATELY FL350, I NOTED A CHANGE IN AMBIENT SOUND AND YAWING OF THE AIRCRAFT, COUPLED WITH A R LOW OIL PRESS ANNUNCIATOR LIGHT. SHORTLY AFTER, THE R GEN LIGHT ILLUMINATED, AS WELL AS R LOW FUEL PRESSURE LIGHT. I RAN THE ENGINE FAILURE IN FLIGHT ABNORMAL CHECKLIST WHILE I CONSIDERED MY OPTIONS AND THE STATE OF THE AIRCRAFT, AND DECLARED AN EMERGENCY WITH ATC. FUEL FLOW WAS ZERO, THERE WAS ABOUT 8% ROTATION OF N2, NO APPARENT EVIDENCE OF CATASTROPHIC FAILURE OR FIRE, AND PLENTY OF FUEL REMAINING. I WAS ABLE TO ACHIEVE A SUCCESSFUL RESTART BELOW 15,000MSL, AND CHOSE THAT ALTITUDE AS IT GAVE ME OPTIONS TO EITHER ATTEMPT A BATTERY RESTART OR A WINDMILLING RESTART. ONCE THE ENGINE RESTARTED, I STATED MY CONDITION TO ATC, REMOVED THE EMERGENCY STATUS, AND ASKED TO STAND DOWN THE EMERGENCY VEHICLES AT KBFI. THE FLIGHT WAS UNEVENTFUL FOR THE REMAINDER.
